# SDR AALA202205041359

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 14,301 hours, 5,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 26 ABC SEAT MOUNTED EMERGENCY LIGHT SHROUD DETACHED. REPLACED SEAT MOUNTED EMERGENCY LIGHT SHROUD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19.
